# SDR AALA202109287804

- Difficulty date: September 24, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N979NN
- Make and model: Boeing 737823
- Aircraft serial: 31228
- Aircraft time: 17,855 hours, 7,294 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7600 · Engine Controls
- Part: Controller
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, Y
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAKEOFF ROLL BOTH ELECTRONIC ENGINE CONTROL ALTERNATE LIGHTS ILLUMINATED AT 62KTS ABORTED TAKEOFF 150100 TAKE OFF WEIGHT. RAN NUMBER 1 AND NUMBER 2 ENGINE PER TASK 71-00-00-700-808 AT IDLE FOR 5 MIN. PERFORMED ENGINE SHUT DOWN, PERFORMED BITE TEST ELECTRONIC ENGINE CONTROL OF NUMBER 1 AND NUMBER 2 FOUND NO FAULTS. TEST PASSED. ACCOMPLISHED ELECTRONIC ENGINE CONTROL BUILT IN TEST EQUIPMENT TEST PER AMM 73-00-00-810-801 NO RECENT FAULT LOGGED. ELECTRONIC ENGINE CONTROL TEST PASSED ON BOTH ENGINES.
